A 38-year-old member asked:
Disclaimer

do some sleep medicines cause nightmares?

2 doctor answers
Dr. Edward Kuhnley
45 years experience Child Psychiatry
Possibly: The following sleep medications have been reported to cause nightmares and/or vivid dreaming: restoril, halcion, ambien, lunesta (eszopiclone). Other prescription medications may also cause nightmares.
Answered on Dec 9, 2013
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Nightmares: Hypnotics such as Halcion (triazolam) and long acting ones can.
Answered on Jun 25, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 16-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
It may make it: More difficult to sleep. I don't know of any association with nightmares.
1
1 thank
A 45-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Please seek medical: Help. A sleep specialist evaluation may be necessary with a sleep study. Psychiatrists also often evaluate sleep problems.
A 20-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Anxiety: call you phuscian and get treated for underlying anxiety.
1
1 thank
A 45-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Nightmares: Residues of the day's events & worries.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month